default search action
"Cubic Graphs with Large Ratio of Independent Domination Number to ..."
Suil O, Douglas B. West (2016)
- Suil O
, Douglas B. West:
Cubic Graphs with Large Ratio of Independent Domination Number to Domination Number. Graphs Comb. 32(2): 773-776 (2016)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.